Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe hair fall. Using mintop 2%, some relief. Thyroid test negative. Treatment?

hello sir , this is XXXXX actually i have bad hair fall,i have been using mintop2% from an year,,after that,,,,my hairfall stopped and now all of sudden hair fall started again with the same doctor has suggested me keralgo tablets then xtraglo tablets...i had my throid check its negative,,,,plz suggest some medicine,,oil shampoo,lotion or something to stop my hair fall and that may boost hair growth thnxxx with regards
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Firstly it should be assessed what type of hair fall you are having.
Hair fall could be hereditary and hormonal( female pattern baldness), due to stress, illness, thyroid ds, iron deficiency, nutritional disorder, any medication(telogen effluvium) or due to and local cause like severe dandruff, boils over scalp, fungal infection etc.
Telogen effluvium is completely reversible and is a diffuse kind of hair fall. It can recur again during a period of illness, surgery, stress, pregnancy etc.
Androgenetic alopecia or female pattern baldness responds to minoxidil well, however once minoxidil is stopped the hair may revert to its normal stage.
So I would advise that you discuss with your doctor in detail about your diagnosis and further preventive management.
Take care
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor